Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the existence of the Stieltjes integral


Author: H. L. Smith
Journal: Trans. Amer. Math. Soc. 27 (1925), 491-515
MSC: Primary 26A42
DOI: https://doi.org/10.1090/S0002-9947-1925-1501324-5
MathSciNet review: 1501324
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A42

Retrieve articles in all journals with MSC: 26A42


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501324-5
Article copyright: © Copyright 1925 American Mathematical Society

American Mathematical Society